# SDR CA030401005

- Difficulty date: March 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- Aircraft time: 8,289 hours
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040532005
- Condition: Broken
- Location: Gearbox
- Component: Gearbox, Bell
- Component part number: 206040004101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEARBOX RECEIVED FOR 1500 HOUR INSPECTION. TOP CASE REMOVED AND 10 TEETH FROM INVOLUTE SPLINES WERE BROKEN WHICH IS NOT IN ITSELF AN UNUSUAL OCCURRENCE. WHEN A NEW REPLACEMENT WAS OBTAINED FROM BELL THE LOCKWIRE HOLES FOR THE FILLER CAP AND CHIP PLUG HAD NOT BEEN DRILLED. A SECOND CASE WAS ACQUIRED FROM BELL AND IT WAS CORRECTLY DRILLED.
